MDJunction - People Helping People
 
Ask a Question
06/18/2009 06:37 PM

HELP

onelyfe
onelyfe  
Posts: 36
Member

im having horrible pain muscles and joints now take in mind that i also have ra and lupus i have no idea which it is but the lyrica im taking is making me real dizzy so im only taking it at night i go to school in the morning and they take alot of notes my hands and wrists are the worst along with my back and my knees and ankles and toes HElP!!! what can i do or take!!!Sad
Reply

06/18/2009 06:48 PM
emendoza23
emendoza23  
Posts: 2221
Senior Member

Hello onelyfe, I was told by my Doctor I could have up to 2000 mg of arthritis tylenol for my breakthrough pain. Although, it only helps dull a bad headache for me, I am only allowed that since I am on Lyrica. Do you not have pain killers, I don't. I have been having the same symptoms now for a week where my pains just will not subside. I am also on Lyrica at 450mg daily, taken 225 mg twice a day.

What is your dosage and when did you start the Lyrica. I have been taking this amount for about 2 weeks, and I still have not felt relief. Also, I felt "high" and really dizzy in the first couple of days of taking the smallest dose (before titration) but it soon vanished. Even after titration to higher doses, which I have done 3 times to get to 450 mg, I never felt the "high" or dizziness again.

Others will certainly come along and offer your their experience as far as what to take. I sure hope you find some relief. Maybe you can take your full dose on the weekend and maybe that will be enough time for you to pass the side effect stage, if you are lucky.

Best Get Well Wishes for You,

Elizabeth


06/18/2009 07:13 PM
LuvMyCat
LuvMyCat  
Posts: 65
Member

Hello onelyfe -- so sorry you're having such a rough time. I was wondering if your school might be able to provide a notetaker for you? or a set of the instructor's notes? Most schools can make that type of accomodation if you ask . . . and if they're reluctant, a doctor's note can work wonders.

Gentle hugs,

LuvMyCat


06/18/2009 07:27 PM
hopefull1
hopefull1  
Posts: 1965
VIP Member

Welcome to the group! I really think it's important that your doctor understands the pain that you are in and does what he/she can to make you comfortable. Whether that's upping your lyrica dose or trying different medications there is no need to suffer when there is help out there. After many years of suffering with pain I see a pain management doctor that has come up with a combo of meds to help with my symptoms. If your current md won't help you, it is worth looking for a doctor that will. Everyone here will do what they can to support you, answer questions, or just listen when you don't feel well.


06/18/2009 07:41 PM
BelaBo

I'm so sorry that you are in so much pain. I wish there was something I could say but I haven't figured it out yet myself. I hope it doesn't last long and you start feeling better soon.

Welcome to the group. It's so nice to have you with us.


06/18/2009 08:28 PM
DebHD
DebHD  
Posts: 18
Member

I'm so sorry for your pain.

06/19/2009 01:52 AM
she72973
she72973  
Posts: 115
Member

Hi there! I know just how you feel!!!

Try taking some Alieve (Naproxen Sodium). That will help the pain and inflammation. Also, I use Active-On when I'm at work. It's in the "Ben-Gay" section at Walmart. It's in a red stick.(there is a blue, too, but the red one works best)This stick will help and there is no embarassing smell to it. (I only use the Ben-Gay at home or at nite cus it smells so strong!)

There are also little stick-on patches you can get called "Salonpas". (in the same location at Walmart) They do smell a little bit, but long-lasting.

Hope this all helps you!!!!

~Shannon

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved